I met with the electrophysiologist again. I reached my tipping point with the cardiologist after my feet turned blue, my BP was 80/40 and my heart rate was 50 on the new beta blocker (betaxolol). The EP said if I can deal with the palpitations, I can go off the beta blocker.
I have a new monitor in case the sustained arrhythmia returns. The above is what my sustained arrhythmia feels like. So I caught it twice already in the first week of a 30 day monitor. My option if I can't deal with the palpitations is Flecainide since it's unlikely to drop my BP.
Flecainide has some pretty risky side effects like V-fib and death. Not sure I want to try that one............It's supposed to be started in a hospital. My EP did not mention having to be hospitalized to start Flecainide. I think he was intending on letting me try it at home. Unlike the cardiologist, I do trust his advice somewhat. I'm just not sure I want to take any risks. I'm afraid. However, leaving my heart like this feels like somewhat of a risk as well.
An ND has stopped whatever the above rhythm is with magnesium IV's several times, but I don't have access to that around the clock. Oral magnesium no longer helps me. So I don't know what to do. Treating Lyme hasn't helped my heart in several years. Should I treat this symptomatically? If I go on Flecainide, that severely restricts what I can take for Lyme since it interacts with everything.